# SDR SWAA2024060787081

- Difficulty date: May 17, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 33,676 hours, 15,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 29) PASSENGER CABIN; STA 540; BL0 TO RBL 24; EXPANTION JOINT FLOOR SUPPORT IS CRACKED IN AFT UPPER RADIUS; APPROX. 2 INCHES LONG<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069.
